Table of Contents
ISRN Computational Mathematics
Volume 2012, Article ID 423469, 5 pages
http://dx.doi.org/10.5402/2012/423469
Research Article

Laplace Decomposition Method to Study Solitary Wave Solutions of Coupled Nonlinear Partial Differential Equation

1Department of Mathematics, Government College, Kota, India
2Department of Mathematics, J.N.V. University, Jodhpur, India

Received 2 May 2012; Accepted 13 June 2012

Academic Editors: P. Amodio and L. S. Heath

Copyright © 2012 Arun Kumar and Ram Dayal Pankaj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Analytical and numerical solutions are obtained for coupled nonlinear partial differential equation by the well-known Laplace decomposition method. We combined Laplace transform and Adomain decomposition method and present a new approach for solving coupled Schrödinger-Korteweg-de Vries (Sch-KdV) equation. The method does not need linearization, weak nonlinearity assumptions, or perturbation theory. We compared the numerical solutions with corresponding analytical solutions.